A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals
Doklady Akademii Nauk, Tome 260 (1981) no. 5, pp. 1047-1051
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_5_a4,
author = {V. Ya. Derr},
title = {A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals},
journal = {Doklady Akademii Nauk},
pages = {1047--1051},
year = {1981},
volume = {260},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a4/}
}
TY - JOUR AU - V. Ya. Derr TI - A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals JO - Doklady Akademii Nauk PY - 1981 SP - 1047 EP - 1051 VL - 260 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a4/ LA - ru ID - DAN_1981_260_5_a4 ER -
V. Ya. Derr. A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals. Doklady Akademii Nauk, Tome 260 (1981) no. 5, pp. 1047-1051. http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a4/